Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

See all formats and pricing
More options …
Volume 17, Issue 2


Holomorphic convexity of complex spaces with 1-convex hypersections

Viorel Vâjâitu
  • Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-014700 Bucharest, Romania.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.2.315


We characterize holomorphic convexity of a complex space X with non trivial holomorphic functions in terms of 1-convexity of its hypersurfaces and H 1(X , OX ).

About the article

Received: March 5, 2003

Revised: August 11, 2003

Published Online: 2005-07-27

Published in Print: 2005-03-11

Citation Information: Forum Mathematicum, Volume 17, Issue 2, Pages 315–323, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.2.315.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Viorel Vâjâitu
Forum Mathematicum, 2012, Volume 24, Number 1

Comments (0)

Please log in or register to comment.
Log in